# SDR DALA1222299203

- Difficulty date: March 2, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 45,964 hours, 24,372 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1231 L7l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME SHEAR TIE STRUCTURE IS CRACKED AT STA 1231 AND LONGERON 7L.  CUT OUT DAMAGE PER MD90 SRM 53-10-02 PG 36 FIG 4 AND FABRICATED REPAIR.  INSTALLED REPAIR PER MD90 SRM 51-30-02 PG 1 VOL 2, 51-30-05 PG 10A AND 53-10-02 PG 36 FIG 4.  REPAIR IS A CAT B REPAIR WITH THRESHOLD INSPECTION TO START OR BEFORE 44372 FLT CYCLES AND REPEAT INSPECTION EVERY 6000 FLT CYCLES THEREAFTER AC IS CURRENTLY AT 24372 FLT CYCLES.
